# SDR YENA2023121801593

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 3,224 hours, 471 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Part number: 564CA04A11Y00
- Part serial: 87389
- Condition: Failed
- Location: Hyd Pump
- Part time: 3,216 hours, 466 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#8318, JFK-BOS. (ETOPS) 'FOUND BLUE ELECTRIC PUMP RUNNING CONTINUOUSLY WHEN P/B SWITCH SET TO "AUTO" POSITION; REMOVED AND REPLACED CONTACTOR (2705GJ) PER TSM 29-12-00-810-810-A, IAW AMM 29-12-55. ALL OPS NORMAL.'
